You are not currently logged in.
Access JSTOR through your library or other institution:
A Finite Model Theorem for the Propositional μ-Calculus
Studia Logica: An International Journal for Symbolic Logic
Vol. 47, No. 3 (1988), pp. 233-241
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015378
Page Count: 9
You can always find the topics here!Topics: Logical theorems, Decision making, Induction assumption, Model theory, Mathematical monotonicity, Finite model theory, Dynamic logic, Automata, Mathematical theorems
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
We prove a finite model theorem and infinitary completeness result for the propositional μ-calculus. The construction establishes a link between finite model theorems for propositional program logics and the theory of well-quasi-orders.
Studia Logica: An International Journal for Symbolic Logic © 1988 Springer